List of citations in Numdam for : Multisummability of formal power series solutions of nonlinear meromorphic differential equations

Annales de l'Institut Fourier, Volume 42 (1992) no. 3, pp. 517-540.



Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 453-487.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 4, pp. 575-657.

Annales de l'Institut Fourier, Volume 46 (1996) no. 1, pp. 183-217.


Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, pp. 353-368.